| Model Number |
M0061752510 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the suspect device lot number therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a procedure.During preparation, it was found that the stent was broken.There was no information on what have completed the procedure and there were no patient complications reported.